# SDR AALA20130907022

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- Aircraft time: 81,407 hours, 37,935 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NR 2 SEAT TRACK FROM STATIONS 1200 TO 1202.  INSTALLED SPLICE REPAIR IAW SRM 53-05-00 FIGURE 4F & SRM 51-30-05.
